| Catalog Number |
0165SI12 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter name: (b)(6) hospital.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that immediately after the foley catheter insertion tried to inject sterile water, but there was strong resistance, and was unable to inject.Then removed the catheter and injected sterile water externally, but the balloon was inflated on one side and was unable to drain the water at that time.It was now deflated.
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The returned device was functionally tested and the product had not caused the reported failure.No root cause could be found because the reported event was unconfirmed.The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Correction: d,h.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description